# SDR ASAA0843356

- Difficulty date: July 23, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 53,498 hours, 30,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654653170
- Condition: Corroded
- Location: 500c S28l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT SHEAR TIE CORRODED STA 500C BETWEEN STR 28L AND STR 28R.  CUT OUT DAMAGED SHEAR TIE, FABRICATED SHEAR TIE AND REPAIR PARTS LOCATED, DRILLED AND INSTALLED IAW B737 400 SRM 53 00 07 REPAIR 3 PAGE 201.
